# SDR DALA2019021931048

- Difficulty date: February 13, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 81,253 hours, 21,847 cycles
- System (JASC): 5240 · Service Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6814 R-2 DOOR DOESN'T CLOSE.  ADJUSTED GUIDE ARM PER B757 AMM 52-11. DOOR OPS NORMAL. (5197680)
